# SDR CA990729005

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2620 · Extinguishing System
- Part: Pipe Assy
- Part number: HC262H0061006
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIREX PIPE ASSEMBLY FOUND CRACKED DURING NOSE COWL INSPECTION.  CRACK INITIATED WHEN RUBBER ON CLAMP P/N AS46760-20 BECAME DISLODGED ALLOWING THE PIPE TO VIBRATE AND WEAR ON THE CLAMP.  PARTS REPLACED.
